잠시만 기다려 주세요. 로딩중입니다.

Lidocaine으로 Retrobulbar block時 發生한 過敏反應 1例

Hyperergy following Retrobulbar Block with Lidocaine

대한마취과학회지 1977년 10권 3호 p.147 ~ 149
김세환, 金炳權, 朴辰雄,
소속 상세정보
김세환 (  ) - 慶北大學校 醫科大學 麻醉科學敎室
金炳權 (  ) - 慶北大學校 醫科大學 麻醉科學敎室
朴辰雄 (  ) - 慶北大學校 醫科大學 麻醉科學敎室

Abstract


This report shows a fatal hyperergy occurring during retrobulbar block using lidocaine on a 42 years old male patient.
When we injected 60㎎ of lidocaine into the retrobulbar space, following signs were noticed in one minute: hypertension, convulsion, dyspnea and loss of consciousness.
In addition to the above symptoms, cardiac arrest developed in 2∼3 minutes and did not respond to any resuscitative effort.
It is considered that 60㎎ of lidocaine for retrobulbar block can induce hyperergy and cardiac arrest.
The clinical picture and treatment of such reaction is discussed with particular attention to the importance of close observation of all anesthetic patients whether under general or local anesthesia.

키워드

원문 및 링크아웃 정보

 

등재저널 정보

KCI
KoreaMed
KAMS